A Review of the 'Hoabinhian' in Indo-China

Date
1966
Authors
Matthews, J.M.
Journal Title
Journal ISSN
Volume Title
Publisher
University of Hawai'i Press (Honolulu)
Volume
Number/Issue
Starting Page
Ending Page
Alternative Title
Abstract
Description
Keywords
Citation
Matthews, J. M. 1966. A Review of the 'Hoabinhian' in Indo-China. Asian Perspectives 9 (1): 86-91.
Extent
Format
Geographic Location
Time Period
Related To
Rights
Rights Holder
Email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.